# SDR IPXA2017042916617

- Difficulty date: April 18, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Access Door
- Part number: 221072789
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 3 OTBD THRUST REVERSER COWL LATCH ACCESS DOOR INNER SURFACE GOUGED & WORN.  REPAIRED ACCESS DOOR INNER SURFACE IAW EA 011-7110-01-A6770, REV IR, AND EO MD11-7110-64075-A.
